MAUDE Adverse Event Report: OSCOR INC. OCCLUTECH DELIVERY SET III; INTRODUCER, CATHETER

OSCOR INC. OCCLUTECH DELIVERY SET III; INTRODUCER, CATHETER
Model Number 98DS012
Medical Device Problem Code Air/Gas in Device (4062)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/18/2024
Type of Reportable Event Malfunction
Event or Problem Description
During implant procedure of an atrial septum defect (asd) closure, the ods iii delivery system (12 french) was prepared very well and very professionally.The physician is trained to the delivery system iii very good, and he also has used it a lot without any problems.In this case he has flushed the system several times, but he could not get the loader air-free.While using the ods iii, a figulla flex ii asd occluder ref29asd27, serial number (b)(6) was inserted through the sheath/loader at the time of the event.The physician decided to switch to the ods i delivery system 12f.When using the ods i delivery system 12f the procedure was completed successfully.No medical or surgical intervention was required, however there was a 3- or 4-minute delay, when changing out the ods iii for the ods i device.After the procedure the patient also felt good without any restriction and left the cath lab without any complaints.
 
Additional Manufacturer Narrative
Conclusion not yet available, evaluation in process.A follow-up will be submitted as soon as the investigation is complete.Oscor inc.Is submitting the above report to comply with 21 cfr part 803, the medical device reporting regulation.The report is based upon information obtained by oscor inc.Which the company may not have been able to investigate or verify prior to the date the report was required by fda.This report does not constitute an admission that the device, oscor inc., or its employees, caused or contributed to the event described in this report.Nor does this report reflect a conclusion by fda, oscor inc., or its employees, that the report constitutes an admission that the device, oscor inc., or its employees caused or contributed to the event described in this report.
 
Additional Manufacturer Narrative
One 12f occlutech delivery sheath was returned under rga# rg24053/ca with the dilator and loader.There were no other accessories.Traces of blood were found on and inside all components.According to the event description summary, air bubbles were found inside the loader.Upon evaluation of the returned product, it was found that the hemostatic valves of both sheath and loader looked normal as per drawing, and the loader cap screwed snug and securely onto the hub of the sheath.Both loader and sheath were manually leak tested with the syringe connected to the stopcock and the tip occluded.The sheath or loader did not exhibit leakage or air bubbles when tested using this method.The sheath and loader were then tested using the iso 11070 for liquid leakage test method.The devices were occluded at the distal tip and pressurized to 38kpa and held at this pressure for 30 seconds and no drops of liquid were observed from the hemostatic valve of the sheath or loader.The sheath and loader were further pressurized beyond 300kpa and no leakage or air bubbles were observed from inside the loader, stopcock or sideport tubing.Per manufacturing procedure adelante magnum and destino magnum sheath assembly complete 100% leak test according to procedure.Per qa procedure breezeway ii guiding sheath shaft assembly sampling plan: inspect per ansi z 1.4, gen level 1, normal, and aql 0.40 perform leak test according to procedure.Per qa procedure breezeway ii loader in-process and final inspection sampling plan: inspect per ansi z 1.4, gen level 1, normal, and aql 0.40 perform leak test according to procedure.The instructions for use (ifu) informs the user when using delivery sheath with loader: a loader is to be used at a physician's discretion to open the valve of a delivery sheath for ease of insertion of a diagnostic and/or therapeutic device into the delivery sheath.Follow directions for use from section 8.1 for general use lines 1-6.Completely flush the loader assembly via the side port with three-way stopcock with either saline or heparinized saline to ensure it is free of air prior to use to avoid air embolism to the patient.Inspect loader for air bubbles.Constantly flush loader to prevent air bubbles while loading a diagnostic and/or therapeutic device.Before connecting the loader containing the device to the delivery sheath, remove the dilator and guidewire from the delivery sheath.Secure the loader containing the device using the screw in connector on the delivery sheath hub.Caution: the lock ring on the loader must be screwed tightly against the delivery sheath.This prevents detachment of the loader from the delivery sheath when pushing the device through.Returned device analysis revealed the sheath and loader were within manufacturing specifications.The loader cap screwed snug and securely onto the hub of the sheath.The sheath and loader did not leak from the hemostatic valve or exhibit air bubbles when tested manually.The sheath and loader also met the iso leakage test method requirement.No manufacturing rejects or anomalies of this type were recorded in the device history record.The introducer sheath and loader passed all in-process and qa final inspection steps before shipping to the customer, including visual, dimensional, mechanical and leak testing.No manufacturing defects were found.In conclusion, based on the information available at this time it cannot be confirmed that the product failed to meet requirements.The event will be re-evaluated if additional information becomes available.Oscor will continue to monitor this event type and risk.Oscor inc.Is submitting the above report to comply with 21 cfr part 803, the medical device reporting regulation.The report is based upon information obtained by oscor inc.Which the company may not have been able to investigate or verify prior to the date the report was required by fda.This report does not constitute an admission that the device, oscor inc., or its employees, caused or contributed to the event described in this report.Nor does this report reflect a conclusion by fda, oscor inc., or its employees, that the report constitutes an admission that the device, oscor inc., or its employees caused or contributed to the event described in this report.

Brand Name
OCCLUTECH DELIVERY SET III
Common Device Name
INTRODUCER, CATHETER
Manufacturer (Section D)
OSCOR INC.
3816 desoto blvd.
palm harbor FL 34683
Manufacturer (Section G)
OSCOR INC.
3816 desoto blvd.
palm harbor FL 34683
Manufacturer Contact
daniel naut
3816 desoto blvd.
palm harbor, FL 34683
7279372511
MDR Report Key18606381
Report Number1035166-2024-00006
Device Sequence Number2747025
Product Code DYB
UDI-Device Identifier00885672010355
UDI-Public00885672010355
Combination Product (Y/N)N
Initial Reporter CountryGM
PMA/510(K) Number
K210627
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Distributor
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 04/12/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date12/01/2025
Device Model Number98DS012
Device Catalogue Number98DS012
Device Lot NumberDP-17521
Was Device Available for Evaluation? Device Returned to Manufacturer
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 01/19/2024
Supplement Date Received by Manufacturer04/12/2024
Initial Report FDA Received Date01/30/2024
Supplement Report FDA Received Date04/12/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured12/21/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown